Wednesday, April 27, 2016

Widgets

Actiron CF: Best Alternative of Panadol CF

Actiron CF: Best Alternative of Panadol CF

Alternative of Panadol CF
Actiron CF is produced by Murfi, which contains paracetamol + Caffeine + Chlorpheniramine Maleate (CPM). It is an effective remedy for pain, fever and cold. If you are facing pain, fever and cold, all you need to take Actiron CF as a remedy. It is best alternative of Panadol Cf, which is produced by GSK
Precaution: Do not Use Any Medicine without Doctor's Prescription  

ACTIRON CF Tablet

(Paracetamol+Caffeine+CPM)
Actiron CF Tablet
Compositions
Each tablet contains
Paracetamol USP 500mg
Caffeine USP 30mg
Chlorpheniramine Maleate (CPM) USP 2mg
Symptoms
Pain, Fever and Cold
Rough Diagnose (Not Valid)
 Dose
Pain, Fever and Cold
According to doctor's prescription
Company
Murfy
Per tablet price in Pakistan
Rs1.5

0 comments:

Post a Comment